# SDR DALA2018100905939

- Difficulty date: October 8, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 64,113 hours, 46,895 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

T/O CONFIG WARNING ABOVE 80KTS-SLATS-AURAL WARNING WITH SLAT DISAGREE. INITIATED RTO AROUND 90-100KTS. MAX BRAKE TEMP 250. C/W NO GO ODI PREVENTION SECTION ATA 2700 TAKE-OFF WARNING SYSTEM DISCREPANCIES. T/O WARNING CKS GOOD. ALSO VISUALLY INSPECTED SLAT POSITION SENSORS C/D ON EACH WING AND PERFORMED PSEU TEST FOR SAME SENSOR PER AMM 27-80. ALSO PERFORMED SENSOR SLAT ADVISORY ADJ/TEST. NO DISCREPANCIES FOUND AT THIS TIME. OK FOR SERVICE. (LP4933707)
